The Periodic Distribution of Redshifts

Author: Carvalho, J.C.

Source: Astrophysics and Space Science, Volume 249, Number 2, 1997 , pp. 227-234(8)

Publisher: Springer

Buy & download fulltext article:


Price: $47.00 plus tax (Refund Policy)


We apply the concept of wave quantum theory in an astronomical scale and discuss the periodic distribution of the galaxies redshift. A generalization of the commutation relation is used to write down the wave equation and the redshift spectrum is calculated.

Document Type: Regular Paper

Affiliations: Departamento de Fisica – Ufrn, Caixa Postal 1661, 59072-970 Natal – Rn – Brazil

Publication date: January 1, 1997

Related content


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page